On B-type Open–Closed Landau–Ginzburg Theories Defined on Calabi–Yau Stein Manifolds

Cited 0 time in webofscience Cited 0 time in scopus
75 Viewed 1 Downloaded
Title
On B-type Open–Closed Landau–Ginzburg Theories Defined on Calabi–Yau Stein Manifolds
Author(s)
Babalic E.M.; Doryn D.; Lazaroiu C.I.; Tavakol M.
Publication Date
2018-08
Journal
COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.362, no., pp.1 - 37
Publisher
SPRINGER
Abstract
We consider the bulk algebra and topological D-brane category arising from the differential model of the open–closed B-type topological Landau–Ginzburg theory defined by a pair (X,W), where X is a non-compact Calabi–Yau manifold and W is a complex-valued holomorphic function. When X is a Stein manifold (but not restricted to be a domain of holomorphy), we extract equivalent descriptions of the bulk algebra and of the category of topological D-branes which are constructed using only the analytic space associated to X. In particular, we show that the D-brane category is described by projective factorizations defined over the ring of holomorphic functions of X. We also discuss simplifications of the analytic models which arise when X is holomorphically parallelizable and illustrate these in a few classes of examples. © 2018 Springer-Verlag GmbH Germany, part of Springer Natur © The Royal Society of Chemistry 2018
URI
https://pr.ibs.re.kr/handle/8788114/4742
ISSN
0010-3616
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_CIL_On B-type Open-Closed Landau-Ginzburg Theories Defined on Calabi-Yau Stein Manifolds.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse